MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight and ethnicity: unknown/ not provided.Date of event: unknown, not provided, but the best estimate date is during 2020.Implant date: unknown/ not provided.Explant date: unknown/ not provided.Attempts have been made to obtain missing information; however, to date, no response has been received.
 
Event or Problem Description
It was reported that the intraocular lens (iol) had bent haptic.It was unsure if they were bent upon opening or after being loaded.No other information was provided.
 
Additional Manufacturer Narrative
Corrected data: additional information received from the surgery center revealed that there was no patient contact with the lens.Upon reviewing the complaint folder, it has been determined as there was no patient contact with the lens, the reported haptic damaged is no longer considered a reportable event.Therefore, no further information will be submitted under medwatch.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11270290
Report Number2648035-2021-07176
Device Sequence Number1165477
Product Code HQL
UDI-Device Identifier05050474529083
UDI-Public(01)05050474529083(17)250404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Model NumberZA9003
Device Catalogue NumberZA90030235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1